Skip to main content
Log in

Tight contact structures with no symplectic fillings

  • Published:
Inventiones mathematicae Aims and scope

Abstract.

We exhibit tight contact structures on 3-manifolds that do not admit any symplectic fillings.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Author information

Authors and Affiliations

Authors

Additional information

Oblatum 7-XII-2000 & 14-XI-2001¶Published online: 9 April 2002

Rights and permissions

Reprints and permissions

About this article

Cite this article

Etnyre, J., Honda, K. Tight contact structures with no symplectic fillings. Invent. math. 148, 609–626 (2002). https://doi.org/10.1007/s002220100204

Download citation

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s002220100204

Navigation